# SDR AALA006011

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 51003
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 TAIL CONE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERIES IN CHARGER AS REQ.  (M)
